SciELO - Scientific Electronic Library Online

 
vol.145 número3Formas de Revisión Ética de Proyectos de Investigación BiomédicaDiverticulitis aguda de intestino delgado en un paciente con enfermedad de Crohn: Report of one case índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google

Compartir


Revista médica de Chile

versión impresa ISSN 0034-9887

Resumen

NOVIK A, Victoria; GARCIA B, Claudia  y  OLIVA I, Daniela. Diabetic ketoacidosis with mild hyperglycemia associated with the use of canagliflozin. Report of one case with type 1 diabetes. Rev. méd. Chile [online]. 2017, vol.145, n.3, pp.393-396. ISSN 0034-9887.  http://dx.doi.org/10.4067/S0034-98872017000300015.

Diabetic ketoacidosis with mild hyperglycemia is a major complication of sodium-glucose cotransporter 2 inhibitors. Although its use is not approved for patients with type 1 diabetes mellitus, the drug is often prescribed with the hope of optimizing metabolic control. We report a 20 years old female with hypothyroidism and type 1 diabetes consulting for vomiting and abdominal pain. The patient had used canagliflozin during the two previous months. Laboratory showed a blood glucose of 200 mg/dl, a severe metabolic acidosis (pH 7.1) and ketonemia. The patient was successfully treated in the intensive care unit.

Palabras clave : Diabetes Mellitus, Type 1; Diabetic Ketoacidosis; Glycosuria; Hyperglycemia.

        · texto en Español     · Español ( pdf )

 

Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons